Publication detail

On a product of universal hyperalgebras

ŠLAPAL, J., CHAISANSUK, N.

Original Title

On a product of universal hyperalgebras

English Title

On a product of universal hyperalgebras

Type

journal article in Web of Science

Language

en

Original Abstract

We introduce and study a new operation of product of universal hyperalgebras which lies, with respect to set inclusion, between the cartesian product of the hyperalgebras and the cartesian product of their idempotent hulls. We give sufficient conditions for the validity of the first exponential law and a weak form of the second exponential law for the direct power of universal hyperalgebras with respect to the product introduced.

English abstract

We introduce and study a new operation of product of universal hyperalgebras which lies, with respect to set inclusion, between the cartesian product of the hyperalgebras and the cartesian product of their idempotent hulls. We give sufficient conditions for the validity of the first exponential law and a weak form of the second exponential law for the direct power of universal hyperalgebras with respect to the product introduced.

Keywords

Universal hyperalgebra, combined product, diagonality, mediality, direct power.

RIV year

2015

Released

15.05.2015

Publisher

Faculty of Mathematics and Computer Science, Ovidius University

Pages from

71

Pages to

81

Pages count

10

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT104902,
  author="Josef {Šlapal} and Nitima {Chaisansuk}",
  title="On a product of universal hyperalgebras",
  annote="We introduce and study a new operation of product of universal
hyperalgebras which lies, with respect to set inclusion, between the cartesian
product of the hyperalgebras and the cartesian product of their idempotent
hulls. We give sufficient conditions for the validity of the first exponential law
and a weak form of the second exponential law for the direct power of universal
hyperalgebras with respect to the product introduced.",
  address="Faculty of Mathematics and Computer Science, Ovidius University",
  chapter="104902",
  doi="10.1515/auom-2015-0026",
  institution="Faculty of Mathematics and Computer Science, Ovidius University",
  number="2",
  volume="23",
  year="2015",
  month="may",
  pages="71--81",
  publisher="Faculty of Mathematics and Computer Science, Ovidius University",
  type="journal article in Web of Science"
}